# SDR AALA20091105TUL04

- Difficulty date: November 5, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 32,569 hours, 15,260 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK IN UPPER J-ANGLE, FORWARD SIDE OF FRAME STATION 1418 AT LONGERON 2 LEFT.  FABRICATED AND INSTALLED DOUBLER AT FRAME 1418 AND LONGERON 2 LEFT PER ENGINEERING AUTHORIZATION MD80-53-007990.
